# SDR SWAA002685

- Difficulty date: December 19, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 12,119 hours, 10,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EEPLS INOP AT ROWS 12 TO 17. REPAIRED EEPLS WIRING PER MM.
